Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I notive a lot of people talking about post tane little rash (texture) on their face. I've been off for almost 2 weeks and have the same.

Does this means that your face is just getting used to being off of tane? For those who came off of it- tell me what happened after to your skin please

Share this post


Link to post
Share on other sites
its not really a rash its more like little bumps (that only if you stand close you'll see) on the skin in light pink.

OMG i have the same thing, a lot in my tzone area, which ironically, is the only area thats been clear pretty much throughout my course. i just finished accutane a week ago and id say it was like 70% better from when i started 6 months ago, though kinda crappy as far as scars & redmarks r concerned, with a few actives. i actually started yaz birth control right after getting off tane thinking it would only help as i suspect some of my acne may (or may not) be hormonal. so basically ive been freaking out all week bc my skin looks sooo much worse & i didnt know if it was the adjustment to being off tane, or getting on yaz being a mistake..

Share this post


Link to post
Share on other sites

I don't know if its normal and would like someone who knows to tell us. Is it just an adjustment??? i was 100% clear when i came off of it...

its like small little pink blemishes... in certain area of my face not everywhere. COme on someone must know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×